# SDR 08FDEA04816

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 640834219
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB UPPER CHORD HAS SEVERAL CRACKS ALONG EXISTING REPAIRS AT 9 INCHES-20 INCHES FROM SPAR, FSS 122.  REMOVED REPAIR, FABRICATED REPAIR DOUBLER REF SRM 51-40-3 FIG 1.  INSTALLED RT WING LF RIB CHORD REPAIR REF SRM 51-40-3 FIG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
